| Model Number |
DWF604C |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
06/08/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between (b)(6)2012 ¿ (b)(6)2022.During the review of the report, it was identified that on (b)(6) 2018 a patient required revision surgery due "aseptic loosening humerus|aseptic loosening glenoid", which was not previously reported to the manufacturer.Revision procedure type : "single stage revision¿.
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device not returned.